# SDR GTIA2022053136452

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 57,697 hours, 26,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR IN AFT CABIN-PERFORMED TSM 05-50-00-810-831-A INSPECTION OF THE A/C WAS PERFORMED AND ENGINES WERE INSPECTED NO EVIDENCE OF LEAKS. ENGINE RUN-UP PERFORMED. WE IDENTIFIED THE SOURCE OF THE ODOR. PLEASE SEE ITEM 1 ON LOG PAGE 2975560-1
